# SDR K3HA980100

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Light Module
- Part number: 0816901
- Condition: Missing
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH TRACK LIGHT AT R-2 DOOR, RED LENS SOCKET MISSING.  INSTALLED NEW RED LENS (P/N 07912-3), NEW SOCKET (P/N 08169-01) AND LAMP (P/N 307).  OPS CHECK OK.
